# SDR ASAA2012081092692

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,553 hours, 7,020 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 115618
- Condition: Inoperative
- Location: Apu
- Part time: 21,763 hours, 8,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED. R & R STARTER GENERATOR IAW AMM 49-41-21-000-801 & 49-41-21-400-801.  STARTER OPS CHECKED GOOD ON GROUND POWER.  AFTER SWITCHING OFF APU GENERATORS, APU AUTO SHUTDOWN.  PERFORMED APU BITE PROCEDURE 49-60-00-810-801.  FOUND FAULT CODE 49-11019 DC POWER LOSS SHUTDOWN POWER INTERUPT.   SUSPECT SPCU BAD.  REPLACED SPCU REF AMM 24-34-11-000-801 & 24-34-11-400-801.  SPCU CHECKED OK BUT DC POWER LOSS SHUTDOWN REMAINS.  FOUND MAIN BATTERY VOLTAGE OK BUT UNABLE TO KEEP LOAD.  R & R MAIN BATTERY, OPS CHECKED OK IAW AMM 24-31-11-000-802-002 & 24-31-11-400-802-002.  PERFORMED APU OPS TEST, CHECKED GOOD REF AMM 49-11-00-710-801.  NO FURTHER DEFECTS NOTED.  REPLACED AUX BATTERY IAW AMM 24-31-11-000-802-002 AND 24-31-11-400-802-002.  OPS CHECKED GOOD.
